Folgen
Renjin Jiang
Renjin Jiang
Center for Applied Mathematics, Tianjin University
Bestätigte E-Mail-Adresse bei tju.edu.cn
Titel
Zitiert von
Zitiert von
Jahr
New Orlicz–Hardy spaces associated with divergence form elliptic operators
R Jiang, D Yang
Journal of Functional Analysis 258 (4), 1167-1224, 2010
1252010
Orlicz–Hardy spaces associated with operators satisfying Davies–Gaffney estimates
R Jiang, D Yang
Communications in Contemporary Mathematics 13 (02), 331-373, 2011
992011
Heat kernel bounds on metric measure spaces and some applications
R Jiang, H Li, H Zhang
Potential Analysis 44 (3), 601-627, 2016
652016
Orlicz-Hardy spaces associated with operators
RJ Jiang, DC Yang, Y Zhou
Science in China Series A: Mathematics 52 (5), 1042-1080, 2009
502009
Cheeger-harmonic functions in metric measure spaces revisited
R Jiang
Journal of Functional Analysis 266 (3), 1373-1394, 2014
462014
The Li–Yau inequality and heat kernels on metric measure spaces
R Jiang
Journal de Mathématiques Pures et Appliquées 104 (1), 29-57, 2015
362015
Weak Musielak–Orlicz Hardy spaces and applications
Y Liang, D Yang, R Jiang
Mathematische Nachrichten 289 (5-6), 634-677, 2016
332016
Gradient estimates for heat kernels and harmonic functions
T Coulhon, R Jiang, P Koskela, A Sikora
arXiv preprint arXiv:1703.02152, 2017
262017
Maximal function characterizations of Hardy spaces associated with magnetic Schrödinger operators
R Jiang, D Yang, D Yang
Walter de Gruyter GmbH & Co. KG 24 (3), 471-494, 2012
242012
Korn’s inequality and John domains
R Jiang, A Kauranen
Calculus of Variations and Partial Differential Equations 56 (4), 1-18, 2017
212017
Predual spaces of Banach completions of Orlicz-Hardy spaces associated with operators
R Jiang, D Yang
Journal of Fourier Analysis and Applications 17 (1), 1-35, 2011
212011
Towards spaces of harmonic functions with traces in square Campanato spaces and their scaling invariants
R Jiang, J Xiao, D Yang
Analysis and Applications 14 (05), 679-703, 2016
202016
Lipschitz continuity of solutions of Poisson equations in metric measure spaces
R Jiang
Potential analysis 37 (3), 281-301, 2012
172012
Localized Hardy spaces associated with operators
R Jiang, D Yang, Y Zhou
Applicable Analysis 88 (9), 1409-1427, 2009
172009
Isoperimetric inequality via Lipschitz regularity of Cheeger-harmonic functions
R Jiang, P Koskela, D Yang
Journal de Mathématiques Pures et Appliquées 101 (5), 583-598, 2014
162014
Hamilton’s gradient estimates and a monotonicity formula for heat flows on metric measure spaces
R Jiang, H Zhang
Nonlinear Analysis 131, 32-47, 2016
142016
Generalized vanishing mean oscillation spaces associated with divergence form elliptic operators
R Jiang, D Yang
Integral Equations and Operator Theory 67 (1), 123-149, 2010
142010
Solvability of the divergence equation implies John via Poincaré inequality
R Jiang, A Kauranen, P Koskela
Nonlinear Analysis: Theory, Methods & Applications 101, 80-88, 2014
122014
Non-tangential maximal function characterizations of Hardy spaces associated with degenerate elliptic operators
J Zhang, J Cao, R Jiang, D Yang
Canadian Journal of Mathematics 67 (5), 1161-1200, 2015
112015
Riesz transform under perturbations via heat kernel regularity
R Jiang, F Lin
Journal de Mathématiques Pures et Appliquées 133, 39-65, 2020
102020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20